Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Want to stop using depo and start pills. Feeling weird in womb, nauseous, back pain, moody. What can it be ?

I am a 22 years old lady am on depo shot nd npow its been 3 years and i want to stop using it and take the pill but now since i was also taking a -len doxycyc i feel wierd on my womb and i feel nauseus,tired,moody,emotional, back pain ,head aches,tummy cramps ,i eat a lot sometimes i eat less ,i suffer from stress ,i feel bubbles in my womb . What can it be ?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Hello and welcome to Healthcare Magic. Thanks for your query.

You have not mentioned the name of the recent medication correctly (I'm not sure if you meant "doxycycline"). However, since you say that you have developed multiple symptoms after taking this medication, it is advisable to report these to your doctor immediately.

You have also mentioned that you are under stress and are having mood swings and emotional problems. So, I also think that it would be worthwhile to see a psychiatrist for a detailed evaluation and further management.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor